# SDR SWAA2019051332578

- Difficulty date: April 28, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 149A81053
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STANCHION SUPPORT INTERCOSTAL CRACKED AT BS. 850, LBL 20.  R&R INTERCOSTAL IAW SRM AND DWG.
